MAUDE Adverse Event Report: R&R INDUSTRIAL LTD DRIVE; BATH CHAIR

R&R INDUSTRIAL LTD DRIVE; BATH CHAIR
Model Number RTL12505
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/08/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a bath seat.Notice of the incident was tendered by legal entity.We have are awaiting access to the product for evaluation.The end-user was sitting on the device while bathing when it reportedly broke.She landed on her amputation.A fracture was diagnosed in the nub requiring surgical intervention.

Brand Name
DRIVE
Common Device Name
BATH CHAIR
Manufacturer (Section D)
R&R INDUSTRIAL LTD
#111 dabutou,
songyuan village
guan lan, shenzhen guangdong 51811 0
CH  518110
MDR Report Key10021804
Report Number2438477-2020-00025
Device Sequence Number16847348
Product Code ILS
UDI-Device Identifier00822383247151
UDI-Public822383247151
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2020
Report Date (Section F) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12505
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/30/2020
Device Age6 MO
Date Report to Manufacturer05/04/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA05/04/2020